Vol. 9(1) Jan. 2021, No. 1, pp. 1-9.

COMMON FIXED POINT RESULTS IN DISLOCATED QUASI METRIC SPACES
Vol. 9(1) Jan. 2021, No. 1, pp. 1-9
MUJEEB UR REHMAN AND SAFIULLAH MUSSA

 

Abstract

The purpose of this paper is to study a common fixed point results in dislocated quasi metric spaces. We will prove common fixed point results for some new types of contractile conditions which generalize, modify and unify some existing well known fixed point results in the literature. Moreover, a particular example is given here to elucidate the usability of our establish results. We have noticed that by using our results some fixed point theorems in the context of dislocated quasi metric spaces can be deduced.


Full Text (PDF 96 K)